Isoperimetric constants for conservative fuchsian groups

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

The critical exponents of conservative Fuchsian groups are bounded from below by 1/2. It is proved in this note that this result is sharp by giving a sequence of conservative Fuchsian groups whose critical exponents converge to 1/2. The proof is carried out by estimating the isoperimetric constants of hyperbolic surfaces associated with the Fuchsian groups.

Original languageEnglish
Pages (from-to)292-300
Number of pages9
JournalKodai Mathematical Journal
Volume28
Issue number2
DOIs
Publication statusPublished - 2005
Externally publishedYes

Fingerprint

Fuchsian Group
Isoperimetric
Critical Exponents
Hyperbolic Surface
Converge

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Isoperimetric constants for conservative fuchsian groups. / Matsuzaki, Katsuhiko.

In: Kodai Mathematical Journal, Vol. 28, No. 2, 2005, p. 292-300.

Research output: Contribution to journalArticle

@article{7b09112444bf44b3bd7e6fb71ed51d11,
title = "Isoperimetric constants for conservative fuchsian groups",
abstract = "The critical exponents of conservative Fuchsian groups are bounded from below by 1/2. It is proved in this note that this result is sharp by giving a sequence of conservative Fuchsian groups whose critical exponents converge to 1/2. The proof is carried out by estimating the isoperimetric constants of hyperbolic surfaces associated with the Fuchsian groups.",
author = "Katsuhiko Matsuzaki",
year = "2005",
doi = "10.2996/kmj/1123767010",
language = "English",
volume = "28",
pages = "292--300",
journal = "Kodai Mathematical Journal",
issn = "0386-5991",
publisher = "Tokyo Institute of Technology",
number = "2",

}

TY - JOUR

T1 - Isoperimetric constants for conservative fuchsian groups

AU - Matsuzaki, Katsuhiko

PY - 2005

Y1 - 2005

N2 - The critical exponents of conservative Fuchsian groups are bounded from below by 1/2. It is proved in this note that this result is sharp by giving a sequence of conservative Fuchsian groups whose critical exponents converge to 1/2. The proof is carried out by estimating the isoperimetric constants of hyperbolic surfaces associated with the Fuchsian groups.

AB - The critical exponents of conservative Fuchsian groups are bounded from below by 1/2. It is proved in this note that this result is sharp by giving a sequence of conservative Fuchsian groups whose critical exponents converge to 1/2. The proof is carried out by estimating the isoperimetric constants of hyperbolic surfaces associated with the Fuchsian groups.

UR - http://www.scopus.com/inward/record.url?scp=77955249775&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77955249775&partnerID=8YFLogxK

U2 - 10.2996/kmj/1123767010

DO - 10.2996/kmj/1123767010

M3 - Article

AN - SCOPUS:77955249775

VL - 28

SP - 292

EP - 300

JO - Kodai Mathematical Journal

JF - Kodai Mathematical Journal

SN - 0386-5991

IS - 2

ER -